Localization of sheaves and cousin complexes

Kalevi Suominen University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331443

Acta Mathematica, 131, (1), 27-41, 1969.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 130 downloads ] [ 0 comments ]
@inproceedings{kalevi1969localization,
  title={Localization of sheaves and cousin complexes},
  author={Kalevi Suominen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229030119152},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={27-41},
  year={1969},
}
Kalevi Suominen. Localization of sheaves and cousin complexes. 1969. Vol. 131. In Acta Mathematica. pp.27-41. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229030119152.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved